# SDR HEEA0012242

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001105
- Condition: Fluctuating
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR FLUCTUATING.
